# SDR DALA2018060543834

- Difficulty date: June 3, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 69,734 hours, 12,052 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 25AB AND 23GF WERE INOPERATIVE. REPLACED THE BULBS AT 25AB, AND FOUND A WIRE HARNESS BROKEN AT 23GF.   REPLACED AND THE SYSTEM OPS NORMAL.
